Alert archive / Ohio / Gale Warnings in 2008

Gale Warning 16, NWS Cleveland, OH

October 25, 2008

NWS Cleveland, OH issued this gale warning at Oct 25, 2008, 3:59 PM EDT. It took effect at Oct 26, 2008, 8:00 AM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2008, 3:59 PM EDT (19:59 UTC)
In effect from
Oct 26, 2008, 8:00 AM EDT
Expired
Oct 26, 2008, 10:09 PM EDT
In force
14 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS71 KCLE 251959
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EDT SAT OCT 25 2008

...GALE FORCE WINDS ARE LIKELY SUNDAY AND MONDAY ON LAKE ERIE...

.A STRONG COLD FRONT FROM THE UPPER LAKES WILL PUSH ACROSS THE
LAKE ON SUNDAY. SOUTHWEST GALES ARE LIKELY SUNDAY...BECOMING WEST
WITH THE FRONT/S PASSAGE. A SECONDARY TROUGH WILL MOVE ACROSS THE
LAKE ON MONDAY...SHIFTING THE WINDS TO THE NORTHWEST.

LEZ142-143-162-163-260400-
/O.CON.KCLE.LO.Y.0007.000000T0000Z-081027T1800Z/
/O.UPG.KCLE.GL.A.0001.081026T1200Z-081027T2000Z/
/O.NEW.KCLE.GL.W.0016.081026T1200Z-081027T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
359 PM EDT SAT OCT 25 2008

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...
...GALE WARNING IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. A LOW WATER ADVISORY
REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. 

SOUTHWEST GALES TO 40 KNOTS ARE EXPECTED ON SUNDAY AND SUNDAY
NIGHT. WINDS ARE EXPECTED TO DIMINISH TO 35 KNOT GALES ON MONDAY.

WATER LEVELS HAVE LEVELED OFF ABOUT ONE FOOT ABOVE THE CRITICAL MARK
BUT WILL BEGIN TO FALL AGAIN THIS EVENING. THE LEVEL IS EXPECTED
TO DROP BELOW THE CRITICAL MARK FOR SAFE NAVIGATION TONIGHT.

THE CURRENT LEVEL AS OF 11 AM EDT THIS MORNING IS 5 INCHES ABOVE
CHART DATUM OR 13 INCHES ABOVE THE CRITICAL MARK.

THE WATER LEVEL IS EXPECTED TO REMAIN BELOW THE CRITICAL MARK
UNTIL MONDAY AFTERNOON WHEN THE WIND IS EXPECTED TO DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-144>149-164>169-260400-
/O.UPG.KCLE.GL.A.0001.081026T1200Z-081027T2000Z/
/O.NEW.KCLE.GL.W.0016.081026T1200Z-081027T1800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
359 PM EDT SAT OCT 25 2008

...GALE WARNING IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT MONDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST GALES TO 40 KNOTS ARE EXPECTED ON SUNDAY AND SUNDAY
NIGHT. WINDS ARE EXPECTED TO DIMINISH TO 35 KNOT GALES ON MONDAY.
WAVES ON LAKE ERIE ARE EXPECTED TO BE 10 TO 14 FEET DURING THIS
TIME PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LOMBARDY
5 follow-up statements
000
WHUS71 KCLE 260128
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
928 PM EDT SAT OCT 25 2008

...GALE FORCE WINDS ARE LIKELY SUNDAY AND MONDAY ON LAKE ERIE...

.A STRONG COLD FRONT WILL MOVE ACROSS LAKE ERIE SUNDAY. A
SECONDARY TROUGH WILL MOVE ACROSS THE LAKE ON MONDAY...SHIFTING
THE WINDS TO THE NORTHWEST.

LEZ142-143-162-163-260930-
/O.CON.KCLE.LO.Y.0007.000000T0000Z-081027T1800Z/
/O.CON.KCLE.GL.W.0016.081026T1200Z-081027T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
928 PM EDT SAT OCT 25 2008

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT
MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT
MONDAY. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
MONDAY. 

SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 40 KNOT GALES
SUNDAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE INTO MONDAY.

AT 9 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 4
INCHES ABOVE CHART DATUM...OR ROUGHLY ONE FOOT ABOVE THE CRITICAL
MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED TO DROP
BELOW THE CRITICAL MARK SUNDAY AND REMAIN BELOW THE CRITICAL MARK
THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-144>149-164>169-260930-
/O.CON.KCLE.GL.W.0016.081026T1200Z-081027T1800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
928 PM EDT SAT OCT 25 2008

...GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT
MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 8 AM SUNDAY TO 2 PM EDT
MONDAY. 

SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 40 KNOT GALES
SUNDAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE INTO MONDAY.
WAVES ON LAKE ERIE ARE EXPECTED TO BUILD TO 10 TO 14 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
000
WHUS71 KCLE 260737
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
337 AM EDT SUN OCT 26 2008

...GALE FORCE WINDS ARE LIKELY SUNDAY AND MONDAY ON LAKE ERIE...

.A STRONG COLD FRONT WILL MOVE ACROSS LAKE ERIE SUNDAY. A
SECONDARY TROUGH WILL MOVE ACROSS THE LAKE ON MONDAY...SHIFTING
THE WINDS TO THE NORTHWEST.

LEZ142-143-162-163-261545-
/O.EXT.KCLE.LO.Y.0007.000000T0000Z-081027T0400Z/
/O.EXT.KCLE.GL.W.0016.081026T1200Z-081027T0400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
337 AM EDT SUN OCT 26 2008

...LOW WATER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT
EDT TONIGHT...

THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT. THE LOW WATER ADVISORY IS NOW IN EFFECT
UNTIL MIDNIGHT EDT TONIGHT. 

SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL BECOME WEST AND INCREASE
TO 35 KNOT GALES TODAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE
THROUGH THIS EVENING.

AT 3 AM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 8 INCHES
ABOVE CHART DATUM...OR 16 INCHES ABOVE THE CRITICAL MARK FOR SAFE
NAVIGATION WHICH IS CURRENTLY 8 INCHES BELOW CHART DATUM. WATER
LEVELS ARE EXPECTED TO DIP BELOW THE CRITICAL MARK AROUND MIDDAY
AND THEN FALL TO AROUND 20 INCHES BELOW CHART DATUM OR 12 INCHES
BELOW THE CRITICAL MARK THIS AFTERNOON. WATER LEVELS ARE EXPECTED
TO CLIMB BACK ABOVE THE CRITICAL MARK THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-144>149-164>169-261545-
/O.EXT.KCLE.GL.W.0016.081026T1200Z-081027T0400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
337 AM EDT SUN OCT 26 2008

...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT
EDT TONIGHT...

THE GALE WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT. 

SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL BECOME WEST AND INCREASE
TO 40 KNOT GALES TODAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE
THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
KUBINA
000
WHUS71 KCLE 261335
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
935 AM EDT SUN OCT 26 2008

...GALE FORCE WINDS ARE LIKELY THROUGH MIDNIGHT TONIGHT ON LAKE
ERIE...

.A STRONG COLD FRONT WILL MOVE ACROSS LAKE ERIE TODAY. A
SECONDARY TROUGH WILL MOVE ACROSS THE LAKE ON MONDAY...SHIFTING
THE WINDS TO THE NORTHWEST.

LEZ142-143-162-163-262145-
/O.CON.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/
/O.CON.KCLE.LO.Y.0007.000000T0000Z-081027T0400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
935 AM EDT SUN OCT 26 2008

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A
LOW WATER ADVISORY REMAINS IN EFFECT FOR THE WESTERN BASIN UNTIL
MIDNIGHT EDT TONIGHT.

SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL BECOME WEST AND INCREASE
TO 35 KNOT GALES TODAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE
THROUGH THIS EVENING.

AT 930 AM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS
4 INCHES ABOVE CHART DATUM...OR 12 INCHES ABOVE THE CRITICAL MARK
FOR SAFE NAVIGATION WHICH IS CURRENTLY 8 INCHES BELOW CHART
DATUM. WATER LEVELS ARE EXPECTED TO DIP BELOW THE CRITICAL MARK
AROUND MIDDAY AND THEN FALL TO AROUND 20 INCHES BELOW CHART DATUM
OR 12 INCHES BELOW THE CRITICAL MARK THIS AFTERNOON. WATER LEVELS
SHOULD THEN CLIMB BACK ABOVE THE CRITICAL MARK THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-144>149-164>169-262145-
/O.CON.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
935 AM EDT SUN OCT 26 2008

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

SOUTHWEST WINDS OF 20 TO 25 KNOTS WILL BECOME WEST AND INCREASE
TO 40 KNOT GALES TODAY. THE GALE FORCE WINDS WILL CONTINUE
THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
000
WHUS71 KCLE 262002
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT SUN OCT 26 2008

...GALE FORCE WINDS ARE LIKELY THROUGH MIDNIGHT TONIGHT ON LAKE
ERIE...


LEZ142-143-162-163-270415-
/O.EXT.KCLE.LO.Y.0007.000000T0000Z-081027T1300Z/
/O.CON.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
402 PM EDT SUN OCT 26 2008

...LOW WATER ADVISORY NOW IN EFFECT UNTIL 9 AM EDT MONDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT MONDAY. A
GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL BECOME WEST AND INCREASE TO 
35 KNOT GALES. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH 
THIS EVENING.

AT 330 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS
5 INCHES BELOW CHART DATUM...OR 3 INCHES ABOVE THE CRITICAL MARK
FOR SAFE NAVIGATION WHICH IS CURRENTLY 8 INCHES BELOW CHART
DATUM. WATER LEVELS ARE EXPECTED TO DIP BELOW THE CRITICAL MARK
BY EARLY EVENING AND THEN FALL TO AROUND 15 INCHES BELOW CHART
DATUM OR 7 INCHES BELOW THE CRITICAL MARK LATE THIS EVENING. WATER
LEVELS SHOULD THEN CLIMB BACK ABOVE THE CRITICAL MARK MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-144>149-164>169-270400-
/O.CON.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
402 PM EDT SUN OCT 26 2008

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL BECOME WEST AND INCREASE
TO 35 KNOT GALES. THE GALE FORCE WINDS WILL CONTINUE THROUGH THE
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
000
WHUS71 KCLE 270209
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 PM EDT SUN OCT 26 2008


LEZ142-143-271015-
/O.CAN.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/
/O.NEW.KCLE.SC.Y.0068.081027T0209Z-081028T0200Z/
/O.CAN.KCLE.LO.Y.0007.000000T0000Z-081027T1300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
1009 PM EDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY...
...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT MONDAY. THE
GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN
CANCELLED. 

THE WINDS ON LAKE ERIE HAVE DROPPED BELOW GALE FORCE. WEST WINDS
TO 30 KNOTS ARE EXPECTED TO CONTINUE INTO MONDAY AFTERNOON. A
SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MONDAY EVENING.  

AS A RESULT THE WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE
HAVE RISEN ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. AT 9 PM
THE WATER LEVEL AT TOLEDO WAS 2 INCHES ABOVE CHART DATUM. THE
WATER LEVELS ARE EXPECTED TO REMAIN ABOVE THE CRITICAL MARK
THROUGH MONDAY.

WAVES ON LAKE ERIE WILL BE 5 TO 7 FEET OR GREATER THROUGH MONDAY
AFTERNOON. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ162-163-270315-
/O.CAN.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/
/O.CAN.KCLE.LO.Y.0007.000000T0000Z-081027T1300Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
1009 PM EDT SUN OCT 26 2008

...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. 



$$

LEZ144>149-271015-
/O.CAN.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/
/O.NEW.KCLE.SC.Y.0068.081027T0209Z-081028T0200Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1009 PM EDT SUN OCT 26 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT MONDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

WEST WINDS TO 30 KNOTS WITH WAVES OF UP TO 10 FEET WILL CONTINUE
THROUGH THE OVERNIGHT HOURS. MONDAY AFTERNOON WINDS WILL DECREASE
TO 15 TO 25 KNOTS AND WAVES SUBSIDE TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ061-164>169-270315-
/O.CAN.KCLE.GL.W.0016.000000T0000Z-081027T0400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1009 PM EDT SUN OCT 26 2008

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

THE WINDS ON LAKE ERIE HAVE DROPPED BELOW GALE FORCE. WEST WINDS
TO 30 KNOTS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS
AND DECREASE TO 15 TO 25 KNOTS LATE MONDAY AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Oct 25, 3:45 PM EDT, 14 minutes earlier.

Area forecast discussion, Oct 25, 3:45 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT SAT OCT 25 2008

.SYNOPSIS...
LOW PRESSURE WAS CENTERED OVER NORTHERN ONTARIO. A COLD FRONT
EXTENDED SOUTH FROM THE LOW INTO THE NORTHERN PLAINS. THE COLD
FRONT WILL MOVE THROUGH THE AREA ON SUNDAY AND WILL USHER IN MUCH
COLDER AIR FOR THE FIRST HALF OF NEXT WEEK SETTING THE STAGE FOR
LAKE EFFECT RAIN OR SNOW SHOWERS MONDAY THROUGH WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
FOR TONIGHT NO MUCH SET TO OCCUR ACROSS THE AREA. MUCH OF THE
CLOUD COVER HAS TAKEN ON MORE OF A CONVECTIVE NATURE THAT SHOULD
ALLOW FOR SOME DISSIPATION THIS EVENING. EXCEPTION WILL BE CLOUDS
MOVING INTO THE AREA FROM THE WEST ASSOCIATED WITH A WEAKENING
UPPER TROF. MODELS HOWEVER PULL SOME OF THIS MOISTURE NORTHEAST AS
IT MOVES THROUGH THE GREAT LAKES REGION SO EXPECT LESS OF THE AREA
TO BE AFFECTED BY IT AS THE EVENING PROGRESSES. BY MORNING HOWEVER
THE COLD FRONT WILL EXTEND FROM NRN LAKE MI SSW THROUGH THE KORD
AREA TO MO AND KS. AHEAD OF THE FRONT MODELS SHOW INCREASING
MOISTURE ASSOCIATED WITH A WEAK UPPER LEVEL WAVE. MOST FORCING AND
MOISTURE WILL REMAIN NORTH OF THE AREA HOWEVER SO WILL HOLD POPS
AT SLIGHT CHANCE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
SUNDAY THE COLD FRONT MOVES THROUGH THE AREA. MODELS SHOWING SOME
DISAGREEMENT ON SUNDAY THE THE NAM KEEPING THE BEST MOISTURE
ACROSS THE NORTHEAST WHILE THE GFS SHOWS DEEP MOISTURE ACROSS THE
ENTIRE AREA. WILL NEED TO GIVE SOME RESPECT TO THE GFS BUT WILL
KEEP POPS IN THE CHANCE CATEGORY FOR MUCH OF THE AREA. SUNDAY
NIGHT THE UPPER TROF AXIS SWINGS THROUGH WITH ANOTHER REINFORCING
SHOT OF COLD AIR. THROUGH SUNDAY NIGHT WILL KEEP POPS IN CHC CAT
EXCEPT FOR SE OF THE LAKE. WITH UPPER TROF OVER THE AREA MONDAY
AND A SHORT WAVE UPSTREAM WILL GO WITH LKLY POPS THROUGH THE
AFTERNOON. SOUTHEAST OF THE LAKE HOWEVER EXPECT LAKE EFFECT TO
BEGIN AS EARLY AS LATE SUNDAY AS 850MB TEMPS APPROACH 0C. AFTER
00Z MONDAY HOWEVER 850MB TEMPS CONTINUE TO DROP REACHING -4 TO -6C
BY 06Z AND -6 TO -7C BY 12Z MON. 850MB WINDS HOWEVER ARE CRITICAL
BY THEN BUT APPEAR TO REMAIN SLIGHTLY ONSHORE. FOLLOWING BUFKIT
CLOSELY THROUGH THE PERIOD THE BEST CHANCE FOR MORE WESTERLY FLOW
WILL COME AFTER 06Z MONDAY. GIVEN THIS...WILL BOOST FROM LIKELY TO
CATEGORICAL AFTER MIDNIGHT SUNDAY NIGHT ACROSS THE TRADITIONAL
SNOW BELT AREAS FROM LAKE COUNTY ACROSS NRN ASHTABULA AND ERIE
COUNTIES. WILL CONTINUE WITH LIKELY OR CATEGORICAL POPS SE OF THE
LAKE THROUGH TUESDAY NIGHT. LAKE-850MB TEMP DIFFERENCE BECOMES
EXTREME EARLY MORNING MONDAY SO PUT IN THUNDER FOR SUNDAY NIGHT
THROUGH MONDAY NIGHT. AS FOR P-TYPE HAVE ALLOWED FOR A MIX OR RAIN
AND SNOW SHOWERS TO BEGIN AFTER MIDNIGHT SUNDAY NIGHT. FOR NOW
WILL CONTINUE TO INCLUDE RAIN -OR- SNOW SHOWER WORDING MONDAY
MORNING...MONDAY NIGHT THROUGH TUESDAY AND TUESDAY NIGHT. ANOTHER
ISSUE WILL BE WINDS. THERE IS CONCERN THAT WINDS WILL REACH
ADVISORY CRITERIA SUNDAY AFTERNOON AND NIGHT. BASED ON TODAYS
MODELS WE WOULD NEED TO MIX DOWN ALMOST 100% OF THE MOMENTUM FROM
6 TO 8KFT. WHILE IT IS POSSIBLE TO GET THERE ESPECIALLY ALONG THE
LAKESHORE AND SELECT INLAND LOCATIONS FROM TIME TO TIME...WILL
DEFER FOR MOW AND GO WITH WINDY WORDING AND TAKE GUSTS TO 40 OR
45 MPH.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
SOME LINGERING LAKE EFFECT RAIN AND SNOW SHOWERS CAN BE EXPECTED
WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE RIDGE BEGINS TO BUILD
EAST OVER THE REGION AND THIS SHOULD HOPEFULLY CUT OFF THE LAKE
EFFECT PRECIPITATION OVER THE EAST. SOME WARM AIR ADVECTION WILL
GRADUALLY TAKE PLACE INTO THE WEEKEND ON THE BACK SIDE OF THE HIGH
PRESSURE.

TEMPERATURE TREND...AS MENTIONED ABOVE...SHOULD BE ON THE UPSWING
UNTIL FRIDAY BUT THEN A WEAK COLD FRONT WILL SLIDE SOUTH TOWARD THE
REGION BY FRIDAY NIGHT. THERE ARE SOME MODEL DIFFERENCES BETWEEN THE
GFS AND THE EUROPEAN. EUROPEAN HINTS AT A MUCH STRONGER WAVE MOVING
NORTHEAST ALONG THE FRONTAL BOUNDARY FRIDAY NIGHT INTO SATURDAY. GFS
SUGGEST THERE WILL BE SOME MOISTURE ASSOCIATED WITH THE FRONT BUT
EUROPEAN KEEPS IT DRY. WILL LEAN TOWARD DRY FORECAST AT THIS TIME
SINCE UNCERTAINTY IS SO HIGH.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
WINDS ARE PICKING UP FROM WEST TO EAST ACROSS THE AREA AND THEY
SHOULD DIMINISH SOME WHAT DURING THE NIGHT AS WE DECOUPLE. AN
INCREASE IN THE WIND IS EXPECTED TOMORROW MORNING AHEAD OF THE
COLD FRONT AND THEN REALLY PICK UP IN THE WEST AFTER FRONTAL
PASSAGE.

LOW DECK OF CLOUDS PUSHING EAST TOWARD THE WESTERN PORTIONS OF THE
FORECAST AREA WILL AFFECT THE TOLEDO AND FINDLAY TAF SITES THIS
AFTERNOON INTO THE NIGHT. EASTERN TWO THIRDS OF THE FORECAST AREA
SHOULD SEE VFR CONDITIONS THROUGH MUCH OF THE NIGHT WITH FALLING
CEILINGS TO MVFR TOWARD MORNING AHEAD OF THE COLD FRONT. ERIE WILL
LIKELY STAY VFR THROUGH THE ENTIRE TAF PERIOD DUE TO SOME
DOWN SLOPING WITH THE SOUTHWEST WINDS.

OUTLOOK...VFR CONDITIONS WITH MVFR IN SOME SHOWERS WILL BE
POSSIBLE SATURDAY NIGHT THROUGH SUNDAY. A COLD FRONT WILL MOVE
THROUGH THE AREA LATE SUNDAY INTO SUNDAY NIGHT AND BRING MVFR
CONDITIONS WITH POSSIBLE IFR CONDITIONS SUNDAY NIGHT THROUGH
TUESDAY. A MIXTURE OF RAIN OR SNOW IS EXPECTED AS STRONG COLD AIR
ADVECTION TAKES PLACE.

&&

.MARINE...
WINDS ARE ALREADY AT AROUND 20 TO 25 KNOTS SUSTAINED ACROSS THE LAKE
IN THE OPEN WATERS. FLOW SUGGESTS THAT HIGHEST WAVES WILL BE IN THE
CANADIAN SIDE OF THE LAKE THROUGH THIS EVENING AND TONIGHT. COLD
FRONT IS EXPECTED TO MOVE INTO WESTERN PORTIONS OF THE LAKE TOMORROW
MORNING AND MOVE EAST.  925 MB WINDS OF 40 KNOTS EXPECTED TO MOVE
EAST OVER THE LAKE AND WITH COLD AIR ADVECTION EXPECTED THIS SHOULD
MIX DOWN OVER THE LAKE.

STRONGEST WINDS UP TO 40 KNOTS EXPECTED IN THE WAKE OF THE FRONT ON
SUNDAY AND THEN DIMINISH TO AROUND 35 KNOTS SUNDAY NIGHT INTO
MONDAY. WILL GO AHEAD AND ISSUE A GALE WARNING FOR SUNDAY THROUGH
MONDAY AFTERNOON.

WINDS DIMINISH AS HIGH PRESSURE RIDGE BUILDS INTO THE REGION THROUGH
MID WEEK.

LOW WATER ADVISORY IN THE WESTERN BASIN HAS BEEN ISSUED.  WATER
LEVELS ARE CURRENTLY CLOSE TO THE CRITICAL MARK AND AS WINDS
INCREASE...EXPECTING WATER LEVELS TO DROP BELOW THE CRITICAL MARK
AND CONTINUE INTO MONDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...LOW WATER ADVISORY UNTIL 2 PM EDT MONDAY FOR LEZ142-143-162-
 163. GALE WARNING IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
 AFTERNOON.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Oct 25, 6:10 AM EDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
610 AM EDT SAT OCT 25 2008

LEZ061-142>149-162>169-261015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
610 AM EDT SAT OCT 25 2008

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
610 AM EDT SAT OCT 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WINDY CONDITIONS ARE EXPECTED TO DEVELOP IN ADVANCE AND ESPECIALLY
IN THE WAKE OF A STRONG COLD FRONT ON SUNDAY. WIND SPEEDS MAY
REACH ADVISORY LEVELS...GREATER THAN 30 MPH...BY SUNDAY AFTERNOON.

COLD AIR FLOWING OVER LAKE ERIE WILL SET THE STAGE FOR LAKE EFFECT
RAIN AND SNOW SHOWERS SUNDAY NIGHT THROUGH TUESDAY BEFORE TAPERING
OFF ON WEDNESDAY. ACCUMULATING SNOW WILL BE POSSIBLE FOR THE
HIGHER TERRAIN OF NORTHWESTERN PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 11:29 AM EDTLow Water AdvisoryCLE35 hr

Nearby

Gale Warnings in Ohio, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.